# SDR CALA9801833

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1132-1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SEAT TRACK CORRODED AT STA 1132-113 TO , RBL 48.  THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-10-5, FIGURE 7, 51-30-5, 51-10-2, 53-10-4, AND MM 51-20-11.
